Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 16 (2003), Issue 2, Pages 121-126

Complete convergence for negatively dependent random variables

1Sistan and Baluchestan University, Department of Mathematics, Faculty of Science, Zahedan, Iran
2Ferdowski University, Department of Statistics, Faculty of Mathematical Science, Mashhad, Iran

Received 1 February 2001; Revised 1 January 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, we study the complete convergence for the means 1ni=1nXi and 1nαk=1nXnk via. exponential bounds, where α>0 and {Xn,n1} is a sequence of negatively dependent random variables and {Xnk,1kn,n1} is an array of rowwise pairwise negatively dependent random variables.